RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 59, Issue 1(355)  


Andrei Nikolaevich Kolmogorov

Mathematical models of turbulent motion of an incompressible viscous fluid
A. N. Kolmogorov
5
On Hilbert's thirteenth problem and related questions
A. G. Vitushkin
11
A. N. Kolmogorov and natural science
V. I. Arnol'd
25
Turbulent boundary layers at very large Reynolds numbers
G. I. Barenblatt
45
Lévy-based spatial-temporal modelling, with applications to turbulence
O. E. Barndorff-Nielsen, J. Schmiegel
63
Kolmogorov and boundary problems of probability theory
A. A. Borovkov
91
Everywhere divergent Fourier series with respect to the Walsh system and with respect to multiplicative systems
S. V. Bochkarev
103
Rings of continuous functions, symmetric products, and Frobenius algebras
V. M. Buchstaber, E. G. Rees
125
Superdiffusions and positive solutions of non-linear partial differential equations
E. B. Dynkin
145
Phenomena arising from high dimensionality
V. D. Milman
157
Representation of functions by exponentials with positive frequencies
A. M. Olevskii
169

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Inducing a lattice isomorphism by a category equivalence
A. L. Mikishanov
179
Algebraic extensions of semifields
I. I. Bogdanov
181
The discrete Gel'fand transformation and its dual
V. M. Buchstaber, A. Yu. Lazarev
183
Limit theorems for entrance times of maps of the circle with one break point
A. A. Dzhalilov, Kh. K. Karshiboev
185
Non-local Hamiltonian operators of hydrodynamic type with flat metrics, and the associativity equations
O. I. Mokhov
187

Mathematical Events
International conference “Kolmogorov and Contemporary Mathematics”
189
Fourth European Congress of Mathematics
191
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019